MathSciNet Relay Station
MathSciNet bibliographic data
MR2144866 (2006b:60088) 60G44 (91B28)
Rokhlin, D. B. An extended version of the Dalang-Morton-Willinger theorem with convex portfolio constraints. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 3, 503--521; translation in Theory Probab. Appl. 49 (2005), no. 3, 429–443
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement